# SDR ASAA2022082739706

- Difficulty date: August 27, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 32,825 hours, 10,386 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880587
- Part serial: 131522
- Condition: Faulty
- Location: Apu
- Part time: 3,218 hours, 5,321 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU START FAULT DURING START. GROUNDED - YES. REPLACED THE APU IGNITION UNIT, APU STARTS AND OPERATES NORMALLY, REF B737-900 AMM 49-41-31-000-801.
